English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Orientability Thresholds for Random Hypergraph

Gao, P., & Wormald, N. (2015). Orientability Thresholds for Random Hypergraph. Combinatorics, Probability and Computing, 24(5), 774-824. doi:10.1017/S096354831400073X.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-4CC4-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-4CC5-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Gao, Pu1, Author              
Wormald, Nicholas2, Author
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20152015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: GaoWormald2015
DOI: 10.1017/S096354831400073X
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Combinatorics, Probability and Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Cambridge, England : Cambridge University Press
Pages: - Volume / Issue: 24 (5) Sequence Number: - Start / End Page: 774 - 824 Identifier: ISSN: 0963-5483
CoNE: https://pure.mpg.de/cone/journals/resource/954925342763